RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Algebra i Analiz:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Algebra i Analiz, 2004, Volume 16, Issue 2, Pages 82–119 (Mi aa601)  

This article is cited in 10 scientific papers (total in 10 papers)

Research Papers

Integral representations and embedding theorems for functions on the Hesenberg groups $\mathbb H^n$

N. N. Romanovskii

Sobolev Institute of Mathematics, Siberian Branch of the Russian Academy of Sciences

Full text: PDF file (1760 kB)
References: PDF file   HTML file

English version:
St. Petersburg Mathematical Journal, 2005, 16:2, 349–375

Bibliographic databases:

Received: 19.02.2003

Citation: N. N. Romanovskii, “Integral representations and embedding theorems for functions on the Hesenberg groups $\mathbb H^n$”, Algebra i Analiz, 16:2 (2004), 82–119; St. Petersburg Math. J., 16:2 (2005), 349–375

Citation in format AMSBIB
\Bibitem{Rom04}
\by N.~N.~Romanovskii
\paper Integral representations and embedding theorems for functions on the Hesenberg groups~$\mathbb H^n$
\jour Algebra i Analiz
\yr 2004
\vol 16
\issue 2
\pages 82--119
\mathnet{http://mi.mathnet.ru/aa601}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2068343}
\zmath{https://zbmath.org/?q=an:1078.46025}
\transl
\jour St. Petersburg Math. J.
\yr 2005
\vol 16
\issue 2
\pages 349--375
\crossref{https://doi.org/10.1090/S1061-0022-05-00854-X}


Linking options:
  • http://mi.mathnet.ru/eng/aa601
  • http://mi.mathnet.ru/eng/aa/v16/i2/p82

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Isangulova D.V., “Stability in the Liouville theorem on Heisenberg groups”, Dokl. Math., 72:3 (2005), 912–916  mathnet  mathscinet  mathscinet  zmath  isi  elib  elib
    2. D. V. Isangulova, “Local stability of mappings with bounded distortion on Heisenberg groups”, Siberian Math. J., 48:6 (2007), 984–997  mathnet  crossref  mathscinet  zmath  isi  elib  elib
    3. N. N. Romanovskii, “Mikhlin's problem on Carnot groups”, Siberian Math. J., 49:1 (2008), 155–165  mathnet  crossref  mathscinet  zmath  isi  elib  elib
    4. Vodop'yanov S.K., Isangulova D.V., “Sharp bounds for geometric rigidity of isometries on Heisenberg groups”, Dokl. Math., 77:3 (2008), 432–437  mathnet  crossref  mathscinet  zmath  isi  elib  scopus
    5. D. V. Isangulova, S. K. Vodopyanov, “Coercive estimates and integral representation formulas on Carnot groups”, Eurasian Math. J., 1:3 (2010), 58–96  mathnet  mathscinet  zmath
    6. N. N. Romanovskiǐ, “On estimates for the Besov norms of solutions to 3D subelliptic equations”, Siberian Math. J., 52:5 (2011), 921–936  mathnet  crossref  mathscinet  isi
    7. Vodopyanov S.K., Isangulova D.V., “Coercive Estimates and Integral Representation Formulas on Carnot Groups”, Doklady Mathematics, 83:3 (2011), 293–297  crossref  mathscinet  zmath  isi  elib  elib  scopus
    8. A. V. Belykh, A. V. Greshnov, “$cc$-Homogeneous Cone Condition and $cc$-Balls on Heizenberg Groups”, J. Math. Sci., 195:6 (2013), 779–790  mathnet  crossref
    9. Isangulova D.V., Vodopyanov S.K., “Sharp Geometric Rigidity of Isometries on Heisenberg Groups”, Math. Ann., 355:4 (2013), 1301–1329  crossref  mathscinet  zmath  isi  elib  scopus
    10. Amar E., “Interpolating Sequences and Carleson Measures in the Hardy-Sobolev Spaces of the Ball in C-N”, Studia Math., 241:2 (2018), 101–133  crossref  mathscinet  zmath  isi  scopus
  • Алгебра и анализ St. Petersburg Mathematical Journal
    Number of views:
    This page:318
    Full text:84
    References:41
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019